On the chromatic index of generalized truncations

Brian Alspach, Aditya Joshi

Abstract


We examine the chromatic index of generalized truncations of graphs and multigraphs. The insertion graphs considered are complete graphs, cycles, regular graphs and forests.

Keywords


Generalized truncation, chromatic index

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.2638.d0b

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications